# SDR YENA2025101401029

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 16,510 hours, 3,072 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#188, LAX-BOS. (ETOPS)  AC GEN CLASS II ( CLASS II MX MSG - GPCU OR AC GEN ); FOLLWED TSM 24-22-00-810-832A BITE TESTS PASSED NO ACTIVE MSGS MDDR CLEAR MX-4 UPDATED.
